# SDR WVER201806030002

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 33,997 hours, 27,607 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Gouged
- Location: Pax Door
- Part time: 33,997 hours, 27,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, DOOR SIDE, NR 3 AND 15 LUGS GOUGED, AFT 6 LUGS HAVE SIGNS OF CHAFING.
